# SDR CALA2019111601974

- Difficulty date: November 12, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 146N6100672
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N/R NO 0075848 FOUND A CRACK ON R4 DOOR INTERIOR W EB AT A LIGHTNING HOLE RADIUS. REF. ST. ENGINEERING N/R 0076242 REPAIRED CRACK L=.250 AT RH DOOR INTERIOR WEB AT LIGHTING HOLE R ADUIS IAW ECRA 5210-03043.   COMPLETED AND ACCEPTED
